# SDR AMWA88594BC

- Difficulty date: November 15, 2007
- Submitted: January 11, 2008
- Operation: Air carrier
- Aircraft: N142ZV
- Make and model: Beech 1900D
- Aircraft serial: UE142
- Aircraft time: 23,167 hours, 34,486 cycles
- Engine: Pwa PT6A67D
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 1013810087
- Part serial: 82289
- Condition: Discharged
- Location: Master
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THE BATTERY CHARGE ANNUNCIATOR ILLUMINATED. MAINTENANCE REPLACED BATTERY AND CLEARED DISCREPANCY.
